| Catalog Number |
L5C4531 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a homechoice device experienced a system error 2240 (air in line/set) alarm.The patient was connected at the time of the alarm.This occurred during drain two of five of peritoneal dialysis therapy.During troubleshooting, it was reported that there were two cracks in the patient line of the homechoice cassette which resulted in a leak that led to this alarm.Renal therapy services (rts) advised the patient to end therapy and start over with new supplies.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h6 and h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.